JournalsprimsVol. 19, No. 3pp. 1203–1230

A Definition of Boundary Values of Solutions of Partial Differential Equations with Regular Singularities

  • Toshio Oshima

    University of Tokyo, Japan
A Definition of Boundary Values of Solutions of Partial Differential Equations with Regular Singularities cover
Download PDF

Cite this article

Toshio Oshima, A Definition of Boundary Values of Solutions of Partial Differential Equations with Regular Singularities. Publ. Res. Inst. Math. Sci. 19 (1983), no. 3, pp. 1203–1230

DOI 10.2977/PRIMS/1195182027